# SDR SWAA2022050301093

- Difficulty date: April 30, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N570WN
- Make and model: Boeing 737
- Aircraft serial: 33657
- Aircraft time: 60,429 hours, 30,590 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Cracked
- Location: R/H Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT O/W EXIT UPPER SILL SHIELD ASSY LEXAN CRACKED AT ALL 4 FASTENER LOCATIONS / [01] FAULT RESOLVED ON OTHER FAULT . REF TTG8Q00C70LW AND EA. 22-153-01298
